TITLE

PERIODIC SOLUTIONS OF NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH TWO PARAMETERS

AUTHOR(S)
Jun Wu; Yicheng Liu
PUB. DATE
May 2007
SOURCE
Communications in Mathematical Analysis;2007, Vol. 2 Issue 2, p42
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we establish the existence, multiplicity and nonexistence of periodic solutions for a class of first-order neutral functional differential equations. Our results improve the previous ones in [13]. Our approach is based on the fixed point theorem in cones as well as some analysis techniques.
ACCESSION #
31291436

 

Related Articles

  • Common Fixed Point of Weakly Compatible Mappings in Quasi-Gauge Space. SHARMA, SUSHIL; TILWANKAR, PRASHANT // Bulletin of the Malaysian Mathematical Sciences Society;2012, Vol. 35 Issue 1, p155 

    The aim of this paper is to prove common fixed point theorems for four mappings under the condition of weak compatible mappings in Quasi-gauge space. We point out that the continuity of any mapping for the existence of the fixed point is not required.

  • EXISTENCE RESULTS FOR SECOND-ORDER IMPULSIVE FUNCTIONAL DIFFERENTIAL INCLUSIONS. Yong-Kui Chang; Li-Mei Qi // Journal of Applied Mathematics & Stochastic Analysis;Jan2006, p1 

    The existence of solutions on a compact interval to second-order impulsive functional differential inclusions is investigated. Several new results are obtained by using Sadovskii's fixed point theorem.

  • Multiple Positive Periodic Solutions for Functional Differential Equations with Impulses and a Parameter. Zhenguo Luo // Abstract & Applied Analysis;2014, p1 

    We apply the Krasnoselskii fixed-point theorem to investigate the existence of multiple positive periodic solutions for a class of impulsive functional differential equations with a parameter; some verifiable sufficient results are established easily. In particular, our results extend and...

  • Cartesian Curves Possessing Fixed Points. Vishwambharrao, Kakde Rameshkumar; Shivarudrappa, Hiremath Suresh // Global Journal of Pure & Applied Mathematics;2013, Vol. 9 Issue 5, p483 

    In this paper we are presenting the curves which possess the fixed points with some finite multiplicity. Also it is discussed in this paper that how fixed points of a curve are important in order to trace the graph of that curve.

  • EXISTENCE RESULTS ON RANDOM IMPULSIVE SEMILINEAR FUNCTIONAL DIFFERENTIAL INCLUSIONS WITH DELAYS. A. VINODKUMAR // Annals of Functional Analysis;2012, Vol. 3 Issue 2, p89 

    This article presents the result on existence of mild solutions for random impulsive semilinear functional dierential inclusions under sufficient conditions. The results are obtained by using the Martelli fixed point theorem and the fixed point theorem due to Covitz and Nadler.

  • POSITIVE SOLUTIONS OF A THREE-POINT BOUNDARY-VALUE PROBLEM FOR DIFFERENTIAL EQUATIONS WITH DAMPING AND ACTIVELY BOUNDED DELAYED FORCING TERM. Karakostas, George L. // Electronic Journal of Differential Equations;2006, Vol. 2006, Special section p1 

    We provide sufficient conditions for the existence of positive solutions of a three-point boundary value problem concerning a second order delay differential equation with damping and forcing term whose the delayed part is an actively bounded function, a meaning introduced in [19]. By writing...

  • BOUNDARY AND INITIAL VALUE PROBLEMS FOR SECOND-ORDER NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS. Hoan Hoa Le; Thi Phuong Ngoc Le // Electronic Journal of Differential Equations;2006, Vol. 2006, Special section p1 

    In this paper, we consider the three-point boundary-value problem for the second order neutral functional differential equation u" + f(t, ut, u'(t)) = 0, 0 ≤ t ≤ 1, with the three-point boundary condition u0 = φ, u(1) = u(η). Under suitable assumptions on the function f we...

  • PERIODIC SOLUTIONS FOR NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH IMPULSES ON TIME SCALES. YONGKUN LI; XIAOYAN DOU; JIANWEN ZHOU // Electronic Journal of Differential Equations;2012, Vol. 2012, Special section p1 

    Let T be a periodic time scale. We use Krasnoselskii's fixed point theorem to show that the neutral functional differential equation with impulses x (t) = -A(t)xσ(t) + gΔ(t, x(t - h(t))) + f(t, x(t), x(t - h(t))), t ≠ tj, t ∈ T, x(tj+) = x(tj-) + Ij(x(tj)), j ∈ Z+ has a...

  • Positive Solutions for Second–Order m–Point Boundary Value Problems on Time Scales. Li, Wan Tong; Sun, Hong Rui // Acta Mathematica Sinica;Oct2006, Vol. 22 Issue 6, p1797 

    Let $${\Bbb T}$$ be a time scale such that 0, T ∈ $${\Bbb T}$$ . By means of the Schauder fixed point theorem and analysis method, we establish some existence criteria for positive solutions of the m–point boundary value problem on time scales where a ∈ C ld ((0, T),...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics